# SDR DALA2024020501519

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 75,456 hours, 35,254 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SHIP 3251 DISC: FCNT - UNCOMMADED ROLL ON SPOILER DEPLOYMENT. UPON DEPLOYMENT OF SPEED BRAKES, AICRAFT ABRUPTLY PULLED RIGHT. WHEN SPEED BRAKES RETRACT, AIRCRAFT PULLS LEFT BUT LESS ABRUPTLY . F/CTL PAGE SHOWN NO DISCPREPENCIES OR ABNORMAL DEPLOY/STOY RATES. C/A: REF A320 TSM 27-10-00-810-842-A. RAN SPOILERS & SHOOK PANELS. ALL MOVEMENTS SMOOTH & EVEN ON BOTH SIDES . TSM STATES THIS IS DUE TO ASYMETRICAL AIRFLOW. NO FAULTS ON PFR. NO MTC ACTION NECESSARY. NO 30 DAY HISTORY NOTED. (LP: 5522926)
